# SDR AALA201707059021

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 64,056 hours, 24,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Escape Rope
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX REPORTED TO FLIGHT ATTENDANT THAT EMERGENCY EXIT AFT LEFT SOUNDED INFLIGHT. MAINTENANCE REPLACED LEFT EMERGENCY EXIT SAFETY ROPE PLUG IAW AMM 12-00-00.
